Publication detail

Positive and oscillating solutions of differential equations with delay in critical case

DIBLÍK, J.

Original Title

Positive and oscillating solutions of differential equations with delay in critical case

English Title

Positive and oscillating solutions of differential equations with delay in critical case

Type

journal article - other

Language

en

RIV year

1998

Released

12.06.1998

ISBN

0377-0427

Periodical

Journal of Computational and Applied Mathematics

Year of study

1998

Number

88

State

NL

Pages from

185

Pages to

202

Pages count

18

Documents

BibTex


@article{BUT39010,
  author="Josef {Diblík}",
  title="Positive and oscillating solutions of differential equations with delay in critical case",
  chapter="39010",
  number="88",
  volume="1998",
  year="1998",
  month="june",
  pages="185--202",
  type="journal article - other"
}